# SDR TXHA2011F00184

- Difficulty date: August 17, 2011
- Submitted: August 20, 2011
- Operation: Air carrier
- Aircraft: N808KR
- Make and model: Stbros SD360300
- Aircraft serial: SH3734
- Aircraft time: 25,930 hours, 33,958 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Part number: 104343001
- Part serial: DRG733785
- Condition: Low
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, HYD LIGHT ILLUMINATED, WHEN GEAR WAS RETRACTED.  RETURNED TO BASE. ACFT HYD SYS WAS SERVICED AND ACFT DEPARTED WITHOUT FURTHER INCIDENT.
